# SDR CA140103007

- Difficulty date: December 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 35,869 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) EMERGENCY DECLARED FOR LOSS OF GREEN HYDRAULIC SYSTEM, EMERGENCY VEHICLES CALLED OUT.  EXPECTING TOW OFF OF RUNWAY, SOME PRESSURE HAS RETURNED, LANDING GEAR DOWN WITHOUT MANUAL PROCEDURES.  FOUND LT GREEN HCU PIPE LEAKING. REPLACED PIPE IAW AMM 29-11-49. LEAK AND FUNCTIONAL CKS CARRIED OUT. NO FAULTS.
